# SDR UPS04242060

- Difficulty date: March 9, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,254 hours, 50,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT CARGO TRACK RAIL IN AFT CARGO BAY, VERY FWD SECTION TO BS 950 IS CRACKED.  REF CPT 2643 FOR FABRICATION OF CARGO TRACK.  REPAIRED CARGO TRACK IAW SRM 53-10-5 FIG 8.
